# SDR SWAA2021022350106

- Difficulty date: February 20, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 64,477 hours, 37,964 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRUNNION SUPPORT FITTING INBOARD LOWER LOCATION #4 LUG OUTER FACE HAS CORROSION / ACCOMPISHED E.A. 1-A57-3246 AND MT 757-RCB-04-01 ON FWD TRUNNION SUPPORT FITTING LUG #4. (SPOT FACED.) REF. D&M ENTERPRISES A/R W.O. SSR# 1267
